# SDR 96FDEA00159

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS A GOUGE IN THE SKIN AT BS 411, 3 INCHES BELOW STR 19R.  REMOVED DAMAGE AT BS 411 BELOW STR 19R, FABRICATED FILLER AND DOUBLER DRILLED, DEBURRED,  ALODINED, AND PRIMED, AND INSTALLED PER FEDEX SRM 53-30-3.
